Alert archive / North Carolina / River Flood Warnings in 2018
River Flood Warning 25, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Oct 10, 2018, 10:31 PM EDT for Anson County, Stanly County, North Carolina. It took effect at Oct 11, 2018, 2:44 PM EDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2018, 10:31 PM EDT (02:31 UTC)
- In effect from
- Oct 11, 2018, 2:44 PM EDT
- Expired
- Oct 12, 2018, 4:13 AM EDT
- In force
- 13 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Anson County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 162 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rocky River NC near Norwood (NRWN7).
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02126000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
974
WGUS42 KRAH 110231
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
1031 PM EDT Wed Oct 10 2018
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-111431-
/O.NEW.KRAH.FL.W.0025.181011T2016Z-181013T0527Z/
/NRWN7.2.ER.181011T2016Z.181012T0600Z.181012T1727Z.NO/
1031 PM EDT Wed Oct 10 2018
The National Weather Service in Raleigh has issued a
* Flood Warning for
The Rocky River Near Norwood.
* from Thursday afternoon to late Friday night, or until the warning
is cancelled.
* At 10:00 PM Wednesday the stage was 1.6 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
tomorrow afternoon and continue to rise to near 32.9 feet by early
Friday morning. The river will fall below flood stage by Friday
early afternoon.
* Impact...At 30.0 feet, Moderate flood stage. There is widespread
flooding of pasture and lowlands adjacent to the river.
&&
The following are the latest observations and 8 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 8 AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Rocky River
Norwood 20 1.6 Wed 10 PM 3.6 28.1 6.5 3.0 2.1
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$5 follow-up statements
203
WGUS82 KRAH 110814
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
414 AM EDT Thu Oct 11 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-112013-
/O.EXT.KRAH.FL.W.0025.181011T1704Z-181013T0527Z/
/NRWN7.2.ER.181011T1704Z.181012T0600Z.181012T1727Z.NO/
414 AM EDT Thu Oct 11 2018
The Flood Warning continues for
the Rocky River Near Norwood.
* from this afternoon to late Friday night, or until the warning is
cancelled.
* At 4:00 AM Thursday the stage was 5.3 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage by this afternoon
and continue to rise to near 32.9 feet by after midnight
tomorrow. The river will fall below flood stage by tomorrow early
afternoon.
* Impact...At 34.0 feet, Major flood stage. There is widespread
flooding of pasture and farmland.
* Impact...At 30.0 feet, There is widespread flooding of pasture and
lowlands adjacent to the river.
&&
The following are the latest observations and 8 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 8 AM
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
Rocky River
Norwood 20 5.3 Thu 04 AM 11.8 28.1 6.5 3.0 2.1
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$509
WGUS82 KRAH 111335
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
935 AM EDT Thu Oct 11 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
Yadkin River At Yadkin College affecting Davidson and Davie Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-120135-
/O.EXT.KRAH.FL.W.0025.181011T1844Z-181013T0431Z/
/NRWN7.2.ER.181011T1844Z.181012T0600Z.181012T1631Z.NO/
935 AM EDT Thu Oct 11 2018
The Flood Warning continues for the Rocky River Near Norwood.
* from this afternoon to late Friday night, or until the warning is
cancelled.
* At 9:00 AM Thursday the stage was 6.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage by this afternoon
and continue to rise to near 32.9 feet by after midnight
tomorrow.The river will fall below flood stage by tomorrow early
afternoon.
* Impact...At 30.0 feet, There is widespread flooding of pasture and
lowlands adjacent to the river.
* Impact...At 20.0 feet, there is significant overflow into adjacent
pasture and lowlands.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Rocky River
Norwood 20 6.2 Thu 09 AM 26.7 6.5 2.9 2.1 1.8
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$
NCC057-059-120135-
/O.EXT.KRAH.FL.W.0028.181012T0637Z-181014T0905Z/
/YADN7.1.ER.181012T0637Z.181013T0600Z.181013T2105Z.NO/
935 AM EDT Thu Oct 11 2018
The Flood Warning continues for the Yadkin River At Yadkin College.
* from late tonight to late Saturday night, or until the warning is
cancelled.
* At 9:00 AM Thursday the stage was 2.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by after midnight
tomorrow and continue to rise to near 24.4 feet by Saturday
morning. The river will fall below flood stage by Saturday
afternoon.
* Impact...At 18.0 feet, Minor flooding of mainly farmlands on both
banks. At 21.0 feet, Lower level primitive campsites at the
Thousand Trails Preserve off US 64 begin to flood. At 23.0 feet, The
upper campsites at the Thousand Trails Preserve off US 64 begin to
flood. And at 25.0 feet, Flooding closes Sowers Road near Linwood and
Hollywood Drive at Grub Ferry road. A campground on Hannah Ferry
Road is flooded. Flooding also threatens the pumping station at
Davidson, Incorporated.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Yadkin River
Yadkin College 18 2.2 Thu 09 AM 20.6 24.4 7.2 3.5 3.0
&&
LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
3575 8054 3598 8045
$$351
WGUS82 KRAH 120100
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
900 PM EDT Thu Oct 11 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-121259-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-181012T2315Z/
/NRWN7.1.ER.181011T2336Z.181012T0600Z.181012T1115Z.NO/
900 PM EDT Thu Oct 11 2018
The Flood Warning continues for
the Rocky River Near Norwood.
* At 8:02 PM Thursday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise to near 23 feet by
early Friday morning. The river will fall below flood stage Friday
morning.
* Impact...At 20.0 feet, Minor flood stage. There is significant
overflow into adjacent pasture and lowlands.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Rocky River
Norwood 20 20.2 Thu 08 PM 19.5 4.5 2.5 2.0 1.8
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$419
WGUS82 KRAH 120203
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
1003 PM EDT Thu Oct 11 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
Yadkin River At Yadkin College affecting Davidson and Davie Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC057-059-121403-
/O.EXT.KRAH.FL.W.0028.000000T0000Z-181014T1020Z/
/YADN7.3.ER.181012T0114Z.181013T0600Z.181013T2220Z.NO/
1003 PM EDT Thu Oct 11 2018
The Flood Warning continues for
the Yadkin River At Yadkin College.
* At 9:00 PM Thursday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Major flooding is forecast.
* Forecast...The river will rise above flood stage by early Friday morning
and continue to rise to near 29.2 feet by early Saturday morning. The
river will fall below flood stage by Saturday evening.
* Impact...At 29.0 feet, Several homes are flooded, with floodwaters
covering an extensive area of primarily farm and pasture lands.
* Impact...At 26.0 feet, Several homes along the river begin to flood.
* Impact...At 25.0 feet, Flooding closes Sowers Road near Linwood and
Hollywood Drive at Grub Ferry road. A campground on Hannah Ferry
Road is flooded. Flooding also threatens the pumping station at
Davidson, Incorporated.
&&
The following are the latest observations and 8 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 8 AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Yadkin River
Yadkin Col 18 17.8 Thu 09 PM 26.9 28.5 7.7 3.6 3.0
&&
LAT...LON 3597 8031 3577 8040 3574 8036 3568 8046
3575 8054 3598 8045
$$
NCC007-167-121403-
/O.EXT.KRAH.FL.W.0025.000000T0000Z-181012T1800Z/
/NRWN7.1.ER.181011T2336Z.181012T0100Z.181012T0600Z.NO/
1003 PM EDT Thu Oct 11 2018
The Flood Warning continues for
the Rocky River Near Norwood.
* At 9:00 PM Thursday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest early Friday morning and fall
to below flood stage by Friday morning.
* Impact...At 20.0 feet, Minor flood stage. There is significant
overflow into adjacent pasture and lowlands.
&&
The following are the latest observations and 8 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 8 AM
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Rocky River
Norwood 20 20.6 Thu 09 PM 13.3 4.1 2.5 2.0 1.8
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$907
WGUS82 KRAH 120813
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
413 AM EDT Fri Oct 12 2018
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Rocky River Near Norwood affecting Anson and Stanly Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC007-167-120843-
/O.CAN.KRAH.FL.W.0025.000000T0000Z-181012T1800Z/
/NRWN7.1.ER.181011T2336Z.181012T0330Z.181012T0654Z.NO/
413 AM EDT Fri Oct 12 2018
The Flood Warning is cancelled for
the Rocky River Near Norwood.
* At 4:00 AM Friday the stage was 19.3 feet.
* Flood stage is 20.0 feet.
* The river fell below flood stage at 2:54 AM Friday.
* Forecast...The river will continue to fall to 4.1 feet by Saturday
morning.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Rocky River
Norwood 20 19.3 Fri 04 AM 15.5 4.1 2.5 2.0 1.8
&&
LAT...LON 3525 8027 3521 8015 3519 8004 3511 8009
3515 8028
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Oct 10, 9:37 PM EDT, 54 minutes earlier.
Area forecast discussion, Oct 10, 9:37 PM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 937 PM EDT Wed Oct 10 2018 .SYNOPSIS... Michael's remnants will move quickly northeast across central NC Thursday. The low pressure will then track off the Mid Atlantic coast Thursday night. High pressure will build in from the northwest Thursday night and Friday. && .NEAR TERM /THROUGH TONIGHT/... As of 937 PM Wednesday... As of 930 PM, the center of Michael was located over southwest GA and is forecast by the National Hurricane Center to continue to progress quickly to the NE, reaching central SC by late tonight, then tracking NE across central NC Thursday. It will be late tonight and early Thursday before the bands of heavy rain and strong/gusty wind begin to affect our SW Piedmont. Before the actual remnants arrive Thursday, there will continue to be a deep SE feed of moisture off the Atlantic and Gulf Stream across the region. PW's at record levels for early October in the 2.25 to 2.4 inch range. Therefore, locally heavy rain can be expected with any showers, but especially where banding of showers and training of cells develop. This is more likely west and south of Raleigh through late tonight. We will have the highest POP SW (increasing to categorical by 12z). Elsewhere, we will generally carry chance POP's, becoming categorical Thursday. Strong and gusty winds will accompany the rain bands (strongest in the Tropical Storm Warning region, and especially enhanced as the circulation passes over the region Thursday. The low-level shear and 0-1 km hodographs will also increase toward daybreak in the far SW, with most of central NC expected to see this increase quickly on Thursday morning. We do expect a least some tornado threat over our region Thursday. The main threat would be on the right front or NE quadrant of the remnant circulation's track. Even a bit of heating will be possible out ahead of the system late morning into the early afternoon, placing the entire eastern and southern part of our region in the risk. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... As of 355 PM Wednesday... ...The most significant impacts associated with Michael are expected across central NC Thursday morning into early Thursday evening... The rain shield with Michael will move NE through the central Carolinas Thu. While the surface wind field will have weakened from its current hurricane status, this is a powerful storm with a lot of energy, and the storm's swift movement will allow far too little time for significant dissipation of this energy. Winds just aloft around the broad center of the storm will remain quite strong, with model projections showing 40-60 kts at 925 mb on either side of the center. And forecast soundings as well as model cross sections indicate sufficient low level mixing just behind the center, as the drier air dives in behind the departing storm, for a focused, particularly intense band of winds from the N. Will monitor for this potential closely through tomorrow. Irrespective of this occurrence, the potential gusts within this still-tropical cyclone warrant an areal expansion of the tropical storm warning, and this will take place after the next NHC forecast package is issued, barring any major track change (path or speed). The flash flood watch will remain as is. Today's rain will certainly help moisten the soils, especially across the S and W halves of the forecast area, although we did not see quite the rates that were initially feared. Concern remains for what some convection-allowing models depict as an intense rain band over the N circumference of the circulation center, which could generate heavy totals on the NW side of the storm as such a band pivots counterclockwise and leads to a longer duration of heavier rain over the Piedmont. This potential has led to a slight NW shift in the expected corridor of heaviest rain, although we still expect nearly 3" over SE sections ranging to 4-6.5" over much of the Piedmont. (A lowering of rain totals over the SE would certainly be helpful to those still recovering from Florence.) Following the official track and supporting model guidance, have shown a quick decrease in rain chances from WSW to ENE as the storm pulls away late Thu night. Breezy, gusty winds from the NNW will hold areawide through much of the night. Expect highs of 74-81 Thu, followed by lows of 55-64 Thu night. -GIH && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As of 1235 PM Wednesday... Based on the official forecast track, TS Michael will be tracking quickly NE away from NC Fri morning. Models indicate dry air moving into the area, so expect plentiful sunshine, albeit with potential stray gusty winds in its wake. Michael will leave a broad trailing frontal zone off the SE coast, with a more substantial cold front sitting just to our NW, the coldest/densest air staying temporarily blocked by the mountains. So while a dip in temps is expected Fri, readings will be just slightly below normal initially. A shortwave trough moving through the N-central CONUS early Fri will progress eastward across the Northeast states late Fri into early Sat, allowing a cool surface high centered over the central CONUS to shift eastward and push the cold front SE/SSE into our area, initiating a further drop in thicknesses by Sat morning. We should see a few clouds to start the weekend, including potential terrain- enhanced mid clouds early Sat morning in the Piedmont. Thicknesses suggest highs about two categories below normal Sat. We'll start to see a more active pattern into early next week, with greater-than-usual day-to-day variability. The surface high will shift E off the Mid Atlantic and Northeast coast Sun, sending a coastal inverted trough northwestward into the Carolinas. This will cause a rebounding of thicknesses and increased cloud cover for the latter half of the weekend. With the increased moist upglide along the northward-shifting frontal zone, will bring in small chance pops (20-30%) Sun night into early Mon, with a rebound in temps Mon as brief warm air advection returns. Another broad but amplified shortwave trough swinging through the central CONUS early Mon will swing by to our N through early Tue, taking a cold front through the area, and expect good chances of showers and perhaps a storm late Mon through Mon night. The front will stall out just to our south for Tue/Wed, with cool high pressure building in from the W and NW. Expect quiet and dry weather to move in Tue, with increasing clouds Wed as the front begins to buckle back north into the area. -GIH && .AVIATION /00Z THURSDAY THROUGH MONDAY/... As of 825 PM Wednesday... A weakening band of light rain showers will lift north through the area through 03z. A brief period of MVFR restrictions will be possible in the heavier showers. After 03z, expect a lull in rain showers through 12z. However, ceilings are expected to lower to MVFR or IFR areawide overnight, potentially to LIFR at KINT and KGSO. Ceilings will remain IFR to MVFR on Thursday with the heavy rain bands associated with Michael's remnants expected to spread SW to NE across the area between 12 to 15Z at KINT and KGSO, 15 to 18z at KRDU and KFAY, and 18 to 20z at KRWI. IFR restrictions will occur in the heaviest rain bands. Meanwhile, winds will strengthen with sustained winds of 20 to 25 kts, gusting to 30 to 40 kts at times, especially in the heavier bands. It also appears there will be a period of LLWS at all TAF sites, occurring at KINT, KGSO and KRDU Thursday evening as a strong 50 to 60kt NWLY low-level jet develops as Michael pushes off to the NE, while KFAY and KRWI will see a period of LLWS during the afternoon from a strong 50 kt SWLY LLJ. Looking beyond 00z Friday: Rain will rapidly taper off and skies will clear out from SW to NE between 00 to 06z Friday. Winds may remain gusty for a longer time. Otherwise, VFR conditions are expected to dominate for much of the Fri through Mon period, with high pressure extending in from the NW, although sub-VFR stratus/fog is possible late Sat night into early Sun as a warm frontal zone briefly pushes northward into the region. A little rain is possible late Sun into Mon ahead of a cold front that will move in from the W late Mon. && .RAH WATCHES/WARNINGS/ADVISORIES... Tropical Storm Warning for NCZ028-042-043-073>078-083>086-088-089. Flash Flood Watch from Thursday morning through late Thursday night for NCZ007>011-021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...Badgett/Hartfield NEAR TERM...Badgett SHORT TERM...Hartfield LONG TERM...Hartfield AVIATION...CBL/Hartfield
Hazardous weather outlook, Oct 10, 7:17 PM EDT, 3 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 717 PM EDT Wed Oct 10 2018 NCZ007-021>024-038>040-112330- Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham- 717 PM EDT Wed Oct 10 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 6 AM EDT THURSDAY THROUGH LATE THURSDAY NIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Periods of moderate rain are possible through this evening, which may produce minor street flooding. Otherwise, hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Rain bands associated with Michael will impact the area Thursday and Thursday night. Storm total rainfall amounts of 3 to 6 inches with locally higher amounts can be expected. This rainfall could result in flash flooding, particularly in low lying and poor drainage areas. Gusty winds of 20 to 30 mph can also be expected. Winds of this magnitude could knock down a few trees and power lines. Finally, by Friday and Saturday, the heavy rainfall will likely lead to minor to moderate flooding along main stem rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ008>011-025>028-041>043-073>078-083>086-088-089-112330- Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 717 PM EDT Wed Oct 10 2018 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT FROM 6 AM EDT THURSDAY THROUGH LATE THURSDAY NIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. Rain bands associated with Michael will impact the area Thursday and Thursday night. Storm total rainfall amounts of 3 to 6 inches with locally higher amounts can be expected. This rainfall could result in flash flooding, particularly in low lying and poor drainage areas. Gusty winds of 20 to 30 mph can also be expected. Winds of this magnitude could knock down a few trees and power lines. Finally, by Friday and Saturday, the heavy rainfall will likely lead to minor to moderate flooding along main stem rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 10:33 PM EDT | River Flood Warning | RAH | Alamance | 60 hr |
| Oct 10, 10:33 PM EDT | River Flood Warning | RAH | Chatham | 63 hr |
| Oct 10, 10:41 PM EDT | River Flood Warning | RAH | Davidson, Davie | 70 hr |
| Oct 11, 9:16 AM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 21 hr |
| Oct 11, 9:46 AM EDT | Areal Flood Advisory | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 6 hr |
| Oct 11, 11:17 AM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Cumberland, Durham, Harnett, Lee and 2 more | 6 hr |
| Oct 11, 12:00 PM EDT | River Flood Warning | RAH | Chatham, Lee | 18 hr |
| Oct 11, 12:25 PM EDT | Flash Flood Warning | RAH | Alamance, Chatham, Durham, Lee, Orange, Wake | 9 hr |
| Oct 11, 1:21 PM EDT | Flash Flood Warning | RAH | Granville, Person | 12 hr |
| Oct 11, 1:25 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Johnston, Moore | 5 hr |
| Oct 11, 2:12 PM EDT | Areal Flood Advisory | RAH | Franklin, Halifax, Nash, Vance, Warren, Wilson | 6 hr |
| Oct 11, 3:10 PM EDT | Special Weather Statement | RAH | Guilford, Randolph | 35 min |
| Oct 11, 3:56 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 64 min |
| Oct 11, 4:16 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Person | 59 min |
| Oct 11, 4:43 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Franklin, Granville, Vance, Wake | 92 min |
| Oct 11, 4:57 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Richmond and 1 more | 93 min |
| Oct 11, 5:05 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne, Wilson | 85 min |
| Oct 11, 5:22 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Nash, Warren | 83 min |
| Oct 11, 6:14 PM EDT | Special Weather Statement | RAH | Durham, Franklin, Granville, Vance | 61 min |
| Oct 11, 6:30 PM EDT | Special Weather Statement | RAH | Sampson, Wayne, Wilson | 60 min |
| Oct 11, 6:39 PM EDT | Special Weather Statement | RAH | Halifax, Nash, Warren | 36 min |
| Oct 11, 7:29 PM EDT | Flash Flood Warning | RAH | Davidson, Randolph | 25 hr |
| Oct 11, 7:35 PM EDT | Special Weather Statement | RAH | Franklin, Granville, Vance, Warren | 55 min |
Nearby
River Flood Warnings in North Carolina, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.